# SDR RAIA00501059

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 15,017 hours, 14,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 0590
- Condition: Failed
- Location: Emergency Brake
- Part time: 5,229 hours, 5,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - NO TAKEOFF CONFIGURATION, EICAS MESSAGE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH.
